Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2004, Issue 7, Pages 625-634

The operator B*L for the wave equation with Dirichlet control

Department of Mathematics, University of Virginia, Kerchof Hall, Charlottesville, VA 22904, USA

Received 26 April 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

I. Lasiecka and R. Triggiani, “The operator for the wave equation withDirichlet control,” Abstract and Applied Analysis, vol. 2004, no. 7, pp. 625-634, 2004.